# SDR CALA2009040700182

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 17,995 hours, 5,945 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5424400001BBR
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232SF HAS SEVERAL PUNCTURE SPOTS.  FABRICATED CABIN FLOOR PANEL 232SF REF EC/RA 5320-01448. INSTALLATION WILL BE ACCOMPLISHED ON WORK SEQ 431 ZONE 320C CLOSE CABIN CENTER SECTION DRY.
